MAUDE Adverse Event Report: ENDOLOGIX INTUITRAK; BIFURCATED STENT GRAFT

ENDOLOGIX INTUITRAK; BIFURCATED STENT GRAFT
Model Number BA28-70/I16-30
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Detachment Of Device Component (1104); Leak/Splash (1354)
Health Effect - Clinical Codes Failure of Implant (1924); Heart Failure (2206)
Date of Event 09/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent and a suprarenal aortic extension.A follow up showed the patient had a type 3a endoleak with component separation.The patient is scheduled for a secondary procedure.The patient is reported to be asymptomatic and in stable condition.There have been no additional adverse events reported for this patient.
 
Additional Manufacturer Narrative
At the completion of the complaint investigation, based on the information received, a clinical assessment was able to confirm the type 3a endoleak with complete component separation.Additionally the clinical assessment identified the patient had a rupture prior to the initial implant which possibly contributed to the pulmonary edema and extended hospitalization following the initial repair procedure.The most likely cause of the type 3a endoleak with component separation is unknown, however it is likely the tortuous aortic anatomy and subsequent remodeling contributed to this event.The most likely cause of the complete component separation was also unknown, but it was likely that the non contrasted surveillance contributed to this event (cautionary product use condition).The devices remain implanted in the patient and were not available for further review.The review of the manufacturing lot confirmed all devices met specifications prior to release.No additional investigations of this reported complaint are planned, endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.
 
Event or Problem Description
The physician completed a secondary procedure on (b)(6) 2017.The physician elected to implant an additional bifurcated stent and a suprarenal aortic extension to seal the endoleak.Correction, after completing a lot history review it was identified the implanted stent was an intuitrak bifurcated stent and not an afx bifurcated device.

Brand Name
INTUITRAK
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key6935871
Report Number2031527-2017-00515
Device Sequence Number13709660
Product Code MIH
UDI-Device Identifier00818009010117
UDI-Public(01)00818009010117(17)180105
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/05/2018
Device Model NumberBA28-70/I16-30
Device Lot Number1295169-010
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/11/2017
Supplement Date Received by Manufacturer10/25/2017
Initial Report FDA Received Date10/10/2017
Supplement Report FDA Received Date12/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age77 YR